Numark Night Cold & Flu Oral Solution - 200ml

£5.49
Out of stock
£5.49
Paul Kelly - Medical Content Writer
Paul Kelly
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Numark Night Cold & Flu Oral Solution?

Numark Night Cold & Flu Oral Solution is a treatment for relieving cold and flu symptoms and helps you get a good night’s sleep. This solution contains three active ingredients that help to reduce symptoms of a cold or the flu. The active ingredients are:

  • Paracetamol
  • Promethazine
  • Dextromethorphan

Paracetamol is a painkiller that also reduces fever, promethazine is an antihistamine that works in this solution to dry up a runny nose, and dextromethorphan which helps to reduce the effects of a dry, tickly cough.

 

What causes a cold or the flu?

A cold and the flu are both viruses that spread through droplets in the air or through contact on surfaces. They are both similar in nature and have similar symptoms. Though the flu has more severe symptoms. A cold or flu is most likely to be caught during the winter, though you can get them at any time of the year. Winter usually means that people are more likely to stay indoors and closer together, which makes the virus easier to spread.

 

Who is this cold and flu solution suitable for?

This solution is suitable to be used by adults and children aged 12 and over. It should not be used by anyone who any of the following applies to:

  • Are allergic to any of the ingredients that are contained in the solution
  • Suffer from lung disease
  • Are taking or have taken antidepressants known monoamine oxidase inhibitors (MAOI’s) in the last two weeks
  • Are driving on planning to drive shortly after using

You should speak to a doctor or Chemist 4 U pharmacist before using if any of the following apply to you:

  • Have kidney or liver problems
  • Have a chronic cough
  • Have difficulty when it comes to passing urine
  • Are epileptic
  • Have an intolerance to some sugars
  • Have a history of drug abuse
  • Are alcohol dependent
  • Have glaucoma
  • Have problems with your heart
  • Are elderly and suffer from confusion

You should also speak to a doctor or Chemist 4 U pharmacist before using if you are currently using any other form of medication.

 

Can someone who is pregnant or breastfeeding use this oral solution?

Anyone who is pregnant or breastfeeding should consult a medical professional for advice before using this treatment.

 

How should Numark Night Cold & Flu Oral Solution be used?

Use the included measuring cup to measure out the doses. Shake the bottle before using. Children aged 12-15 should take 10-15ml before going to bed. For adults and children aged 16 and over, take 20ml before going to bed. Do not take any other medication that contains paracetamol or any other cold and flu treatment. Do not use this medicine for longer than 3 days.

 

Are there any side effects?

Like with any kind of medication, there is a chance of side effects. Potential side effects include:

  • Swelling of the lips, eyes, tongue
  • Difficulty breathing
  • A skin rash
  • Bruising or bleeding that is hard to explain to cause of
  • Vomiting
  • Nausea
  • A stomach ache
  • Sudden weight loss
  • A loss of appetite
  • Diarrhoea
  • Drowsiness
  • Dry mouth
  • Blurred vision
  • A headache
  • Sweating
  • Increased blood pressure
  • Upset stomach
  • Sensitivity to light
  • Confusion
  • Shaking
  • Nervousness
  • Sleep disturbances

If you notice any side effect, stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Ingredients

    • Paracetamol 1000mg/20ml
    • Promethazine Hydrochloride 20mg/20ml
    • Dextromethorphan Hydrobromide 15mg/20ml
    • Ethanol
    • Propylene glycol
    • Liquid maltitol (E965)
    • Sodium citrate
    • Ascorbic acid
    • Acesulfame K
    • Citric acid monohydrate
    • Natural mint flavour
    • Patent blue V (E131)
    • Quinoline yellow (E104)
    • Purified water
Drug Data
Product Type
OTC
Brand Information
Brand Name
Product Data
Days Supply
4

10 ways to avoid catching the office cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Read More

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Read More

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)n/an/an/a£0.00
Royal Mail Tracked 24n/an/an/a£4.95
Haelfn/an/an/a£0.00
Sons Tracked 24n/an/an/a£3.90
Sons Tracked 48n/an/an/a£2.90

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here